# SDR 97ZZZX195

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9502E
- Make and model: Bbavia 11BC
- Aircraft serial: 11AC1137
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gascolator
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING A/C FOR FERRY FLIGHT FUEL WAS FOUND DRIPPING FROM GASCOLATOR.  GASCOLATOR BOWL WAS NOT PROPERLY SEATED ON GASKET AND BAIL NUT WAS NOT SAFTIED.  AD 47-20-01 HAD BEEN C/W 4 HRS PRIOR BY REPAIR STATION DVOR3450.
